Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Srochko, Vladimir Andreevich

Statistics Math-Net.Ru
Total publications: 47
Scientific articles: 44

Number of views:
This page:2604
Abstract pages:8589
Full texts:3254
References:1053
Professor
Doctor of physico-mathematical sciences (1989)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
Birth date: 04.06.1945
E-mail: ,
Keywords: optimal control problems; necessary and sufficient optimality conditions; iterative methods; numerical solving.
   
Main publications:
  1. Srochko V. A., Iteratsionnye metody resheniya zadach optimalnogo upravleniya, Fizmatlit, M., 2000, 160 s.
  2. Srochko V. A., Antonik V. G., Mamonova N. V., “Phase Regularization Method for Quadratic Problems of Optimal Control”, Proceedings of the 3rd Asian Control Conference (Shanghai, China, 2000), 51–53
  3. Srochko V. A., Ushakova S. N., “Method of needle improvement for one class of minimax control problems”, Proceedings of the 5th IFAC Symposium “Nonlinear Control Systems” (St. Petersburg, Russia, 2001), 489–492
  4. Srochko V. A., Mamonova N. V., “Iteratsionnye protsedury resheniya zadach optimalnogo upravleniya na osnove kvazigradientnykh approksimatsii”, Izvestiya vuzov. Matematika, 2001, № 12, 55–67  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person17739
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200158

Publications in Math-Net.Ru
2021
1. V. A. Srochko, E. V. Aksenyushkina, V. G. Antonik, “Resolution of a linear-quadratic optimal control problem based on finite-dimensional models”, The Bulletin of Irkutsk State University. Series Mathematics, 37 (2021),  3–16  mathnet
2020
2. V. A. Srochko, E. V. Aksenyushkina, “On resolution of an extremum norm problem for the terminal state of a linear system”, The Bulletin of Irkutsk State University. Series Mathematics, 34 (2020),  3–17  mathnet  isi
3. V. A. Srochko, V. G. Antonik, E. V. Aksenyushkina, “Optimal control problems for the bilinear system of special structure”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 183 (2020),  130–138  mathnet
2019
4. V. A. Srochko, E. V. Aksenyushkina, “Parameterization of some control problems by linear systems”, The Bulletin of Irkutsk State University. Series Mathematics, 30 (2019),  83–98  mathnet
2018
5. V. A. Srochko, “Some modifications of Newton's method for solving systems of equations”, The Bulletin of Irkutsk State University. Series Mathematics, 26 (2018),  91–104  mathnet  isi
2017
6. V. A. Srochko, “The simplest nonconvex control problem. The maximum principle and sufficient optimality conditions”, The Bulletin of Irkutsk State University. Series Mathematics, 19 (2017),  184–194  mathnet
2016
7. V. A. Srochko, E. V. Aksenyushkina, “Optimal control problems for the bilinear system of special structure”, The Bulletin of Irkutsk State University. Series Mathematics, 15 (2016),  78–91  mathnet
8. V. A. Srochko, V. G. Antonik, “Optimality conditions for extremal controls in bilinear and quadratic problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 5,  86–92  mathnet; Russian Math. (Iz. VUZ), 60:5 (2016), 75–80  isi  scopus
9. V. G. Antonik, V. A. Srochko, “Optimality conditions of the maximum principle type in bilinear control problems”, Zh. Vychisl. Mat. Mat. Fiz., 56:12 (2016),  2054–2064  mathnet  elib; Comput. Math. Math. Phys., 56:12 (2016), 2023–2034  isi  scopus
2015
10. E. V. Aksenyushkina, V. A. Srochko, “Sufficient optimality conditions for a class of nonconvex control problems”, Zh. Vychisl. Mat. Mat. Fiz., 55:10 (2015),  1670–1680  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:10 (2015), 1642–1652  isi  elib  scopus
2014
11. V. A. Srochko, V. G. Antonik, E. V. Aksenyushkina, “Sufficient Optimality Conditions Based on Functional Increment Formulas in Control Problems”, The Bulletin of Irkutsk State University. Series Mathematics, 8 (2014),  125–140  mathnet
12. V. A. Srochko, V. G. Antonik, “Sufficient optimality conditions for extremal controls based on functional increment formulas”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 8,  96–102  mathnet; Russian Math. (Iz. VUZ), 58:8 (2014), 78–83  scopus
2013
13. V. A. Srochko, “On numerical solution of some problems of minimax control”, Avtomat. i Telemekh., 2013, 6,  17–25  mathnet  mathscinet; Autom. Remote Control, 74:6 (2013), 911–918  isi  scopus
14. V. A. Srochko, E. V. Aksenyushkina, “Linear-quadratic problem of optimal control: justification and convergence of nonlocal methods”, The Bulletin of Irkutsk State University. Series Mathematics, 6:1 (2013),  89–100  mathnet
2012
15. V. A. Srochko, “On solving the optimization problem for chemotherapy process in terms of the maximum principle”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 7,  63–67  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:7 (2012), 55–59  scopus
16. V. A. Srochko, “Extremal controls in the optimization problem for therapy process”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 2012, 3,  113–119  mathnet
2011
17. V. A. Srochko, N. S. Rozinova, “Some issues of search of extremal processes in nonconvex problems of optimal control”, Avtomat. i Telemekh., 2011, 6,  140–150  mathnet  mathscinet  zmath; Autom. Remote Control, 72:6 (2011), 1271–1281  isi  scopus
18. V. A. Srochko, V. G. Antonik, N. S. Rozinova, “Methods of bilinear approximations for solving optimal control problems”, The Bulletin of Irkutsk State University. Series Mathematics, 4:3 (2011),  146–157  mathnet
2010
19. V. A. Srochko, N. S. Rozinova, “Optimality condition and method of searching extreme points in ellipsoidal norm maximization problem”, The Bulletin of Irkutsk State University. Series Mathematics, 3:3 (2010),  93–104  mathnet
20. V. A. Srochko, S. N. Ushakova, “Improvement of extreme controls and the steepest ascent method in the norm maximization problem on the reachable set”, Zh. Vychisl. Mat. Mat. Fiz., 50:5 (2010),  848–859  mathnet; Comput. Math. Math. Phys., 50:5 (2010), 805–815  isi  scopus
2009
21. A. V. Arguchintsev, V. A. Dykhta, V. A. Srochko, “Optimal control: nonlocal conditions, computational methods, and the variational principle of maximum”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 1,  3–43  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 53:1 (2009), 1–35
22. V. G. Antonik, V. A. Srochko, “Method for nonlocal improvement of extreme controls in the maximization of the terminal state norm”, Zh. Vychisl. Mat. Mat. Fiz., 49:5 (2009),  791–804  mathnet  zmath; Comput. Math. Math. Phys., 49:5 (2009), 762–775  isi  scopus
2005
23. V. A. Srochko, S. N. Ushakova, “The bilinearization method for solving problems of the optimization of programmed controls”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 12,  63–69  mathnet  mathscinet; Russian Math. (Iz. VUZ), 49:12 (2005), 59–64
2004
24. V. A. Srochko, S. N. Ushakova, “The method of complete quadratic approximation in optimal control problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 1,  87–93  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 48:1 (2004), 85–90
2002
25. V. A. Srochko, “Modernization of gradient-type methods in optimal control problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 12,  66–78  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:12 (2002), 64–76
2001
26. V. A. Srochko, N. V. Mamonova, “Iterative procedures for solving optimal control problems based on quasigradient approximations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 12,  55–67  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:12 (2001), 52–64
2000
27. V. A. Srochko, E. I. Pudalova, “Methods for the nonlocal improvement of admissible controls in linear problems with delay”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 12,  78–88  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:12 (2000), 76–86
1998
28. V. A. Srochko, S. N. Dushutina, E. I. Pudalova, “Regularization of the maximum principle and of improvement methods in quadratic optimal control problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 12,  82–92  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 42:12 (1998), 77–87
29. V. G. Antonik, V. A. Srochko, “The projection method in linear-quadratic problems of optimal control”, Zh. Vychisl. Mat. Mat. Fiz., 38:4 (1998),  564–572  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:4 (1998), 543–551
1996
30. V. A. Srochko, N. V. Mamonova, “A quasigradient method for solving optimal control problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 12,  84–91  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:12 (1996), 81–88
1993
31. V. A. Srochko, “The quadratic phase approximation method for solving optimal control problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 12,  81–88  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:12 (1993), 81–88
1992
32. V. A. Srochko, “The phase linearization method in optimal control problems with a free right end”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 7,  70–77  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:7 (1992), 68–75
33. V. G. Antonik, V. A. Srochko, “The solution of optimal control problems using linearization methods”, Zh. Vychisl. Mat. Mat. Fiz., 32:7 (1992),  979–991  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:7 (1992), 859–871  isi
1986
34. V. A. Srochko, R. G. Khamidulin, “The method of successive approximations in optimal control problems with boundary conditions”, Zh. Vychisl. Mat. Mat. Fiz., 26:4 (1986),  508–520  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:2 (1986), 113–122
1984
35. V. A. Srochko, “Necessary conditions for optimality for hyperbolic systems with distributed parameters under constraints on the state”, Upravliaemie systemy, 1984, 24,  85–93  mathnet  mathscinet
36. V. A. Srochko, “A dual method of numerical solution of optimal control problems in linear systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 6,  78–81  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:6 (1984), 99–103
37. V. A. Srochko, “Optimality conditions of the maximum principle type in Goursat–Darboux systems”, Sibirsk. Mat. Zh., 25:1 (1984),  126–132  mathnet  mathscinet  zmath; Siberian Math. J., 25:1 (1984), 105–111  isi
1979
38. V. A. Srochko, “On the solution of optimal control problems with phase inequality-constraints on the right end”, Upravliaemie systemy, 1979, 19,  65–77  mathnet  mathscinet  zmath
1978
39. O. V. Vasiliev, V. A. Srochko, “On the optimization of a class of controllable processes with distributed parameters”, Sibirsk. Mat. Zh., 19:2 (1978),  466–470  mathnet  mathscinet  zmath; Siberian Math. J., 19:2 (1978), 328–332  isi
1976
40. V. A. Srochko, “On the optimality of singular controls in systems with after-effect”, Differ. Uravn., 12:12 (1976),  2275–2278  mathnet  mathscinet  zmath
41. V. A. Srochko, “Optimality conditions for a certain class of systems with distributed parameters”, Sibirsk. Mat. Zh., 17:5 (1976),  1108–1115  mathnet  mathscinet  zmath; Siberian Math. J., 17:5 (1976), 819–825  isi
1974
42. V. A. Srochko, “An investigation of the second variation on singular controls”, Differ. Uravn., 10:6 (1974),  1050–1066  mathnet  mathscinet
1970
43. V. A. Srochko, “A connection between two necessary conditions for the optimality of singular controls”, Differ. Uravn., 6:2 (1970),  387–389  mathnet  mathscinet
44. R. Gabasov, V. A. Srochko, “The study of singular controls by means of a variation packet”, Differ. Uravn., 6:2 (1970),  260–275  mathnet  mathscinet

2019
45. A. V. Arguchintsev, V. A. Srochko, “On the occasion of the 80th birthday of professor O. V. Vasiliev (1939–2002)”, The Bulletin of Irkutsk State University. Series Mathematics, 30 (2019),  141–150  mathnet
2016
46. A. V. Arguchintsev, V. A. Srochko, V. V. Al'sevich, N. M. Dmitruk, A. I. Kalinin, “Rafail Gabasov — on the occasion of the 80th birthday”, The Bulletin of Irkutsk State University. Series Mathematics, 15 (2016),  108–120  mathnet
2014
47. V. A. Srochko, “On the 75th anniversary of professor O. V. Vasiliev (1939–2002)”, The Bulletin of Irkutsk State University. Series Mathematics, 8 (2014),  1–4  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021